# SDR AALA20160320007

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 95,072 hours, 15,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT AFT ENTRY DOOR SLIDE & GND EXTERIOR LIGHT INOPERATIVE.  CLEANED ENTRY DOOR CONTACTS & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-03.
